# SDR ASOA2013120609598

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 26,433 hours, 24,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT ASSY AT ENTRYWAY BROKEN.  R & R LIGHT ASSY IAW AMM 33-51-10, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
